I have a heart condition known as SVT. I haven't had any SVT symptoms for many years so I neglected to mention it to my doctor when he prescribed me wellbutrin and seroquel. Since starting these meds I've been experiencing irregular heartbeats and SVT episodes. I called my doctor and he told me to stop taking the wellbutrin. I just did research on seroquel and found that it can cause many heart problems. I now know longer feel comfortable taking the seroquel however I know that just stopping may not be safe. I've only taken it once a day for 6 days at just 25mg a day. My psychiatrist is not available. Can someone tell me whether or not it's safe to stop?
I would stop it if affects my heart. 25 mg is not a high dosses but if you don't want to stop it suddenly start taking half every day then every other day and g until 3 times a week then two and stop. I did this with Metropolol 25mg because it was giving me very bad side effects. Don't hesitate to ask the Dr questions even if they don't care you must advocate for your self.
I hope you feel better.
If it is affecting your heart, then yes stop it. You've only been on 6 days at a low dose so you shouldn't have much in the way of unusual side effects from withdrawal. You now have the dilemma of treating your symptoms with medication which will be ok with your heart condition. Best to get the cardiologist and your prescribing doctor on board to bring you the relief you deserve.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2013 • 2 answers
Posted 20 Jul 2014 • 5 answers
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer
Posted 19 Aug 2017 • 1 answer
Posted 23 May 2018 • 0 answers